Skip to content Skip to navigation

Volume 8 (2010)

Volume 8 (2010)

SPECIAL VOLUME IN HONOR OF PROF. PETER D. LAX

Special Issue in Honor of Prof. Peter D. Lax 

 

The Special Volume is aimed at celebrating mathematical contributions of Professor Peter D. Lax from Courant Institute of New York; one of the greatest mathematicians of all the time. The special volume will encompass original research papers and expository articles from all areas and subareas of mathematical analysis; in particular, we welcome papers in areas in which Prof. Lax has played a significant role. These are, but not limited to, partial differential equations, differential equations, operator theory, numerical analysis, linear algebra and its applications, functional analysis, harmonic analysis, complex analysis, etc.

Authors are required to state clearly the contribution of the paper and its significance in the introduction. The submission of a manuscript (in PDF for the initial submission) for publication must be made electronically through one of the Guest Editors. Submitted papers must be original and well-written. Badly written papers will be automatically dismissed at the discretion of the editor. Each manuscript (in English or French) should include the title of the paper; author name; a short abstract not exceeding 200 words; the AMS subject classification; keywords; author’s mailing and email addresses, and references. References should be listed in alphabetical order. It is expected that accepted papers be adapted to the template of the special volume provided upon request.

GUEST EDITORS

RONGHUA PAN
School of Mathematics
Georgia Institute of Technology
686 Cherry Street
Atlanta, GA 30332, USA
e-mail:  panrh@math.gatech.edu

VLADIMIR RABINOVICH
National Polytechnic Institute of Mexico
Av. IPN, ESIME Zacatenco, edif.1
D.F. 07738, Mexico
e-mail:  vladimir.rabinovich@gmail.com

Number 1 - 2010

  1. Tepper L. Gill and Woodford W. Zachary, The Adjoint Problem on Banach Spaces . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 1 - 11
  2. Hitoshi Kitada, Asymptotically Outgoing and Incoming Spaces and Quantum Scattering . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 12 - 25
  3. Charles L. Epstein and Leslie Greengard, Solving the Poisson Equation on a Surface by Reduction to a 1-Dimensional Problem . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 26 - 40
  4. Chérif Amrouche and H. Hoang Nguyen, Lp-Weighted Theory for Navier-Stokes Equations in Exterior Domains . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 41 - 69
  5. Simeon Reich and Alexander J. Zaslavski, Approximating Fixed Points of Contractive Set-Valued Mappings . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 70 - 78
  6. Sergei Bak, Gaston M. N'Guérékata, and Alexander Pankov, Well-Posedness of Initial Value Problem for Discrete Nonlinear Wave Equations . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 79 - 86
  7. Michal Fečkan and Michal Pospíšil, On the Bifurcation of Periodic Orbits in Discontinuous Systems . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 87 - 108
  8. Irena Lasiecka and Daniel Toundykov, Semigroup Generation and ``hidden" Trace Regularity of a Dynamic Plate with Non-Monotone Boundary Feedbacks . Commun. Math. Anal. Vol. 8 (2010). no. 1, pp. 109 - 144

Number 2 - 2010

  1. Toka Diagana, Interview with Prof. Peter D. Lax . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 1 - 4
  2. Constantin C. Corduneanu, Some Comments on Almost Periodicity and Related Topics . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 5 - 15
  3. Mohammad S. Moslehian and John M. Rassias, A Characterization of Inner Product Spaces Concerning an Euler--Lagrange Identity . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 16 - 21
  4. Volker Elling, Regular Reflection in Self-similar Potential Flow and the Sonic Criterion . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 22 - 69
  5. Elena Quercioli and Jeffrey Rauch, Hyperbolic Systems Modeling Currency Hoarding . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 70 - 91
  6. Gisèle R. Goldstein, Jerome A. Goldstein, and Naima Naheed, A Convex Minorant Problem Arising in Electron Density Theory . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 92 - 102
  7. Paul H. Bezandry and Toka Diagana, Existence of Square-Mean Almost Periodic Solutions to Some Stochastic Hyperbolic Differential Equations with Infinite Delay . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 103 - 124
  8. Abbas Najati and Themistocles M. Rassias, Stability of the Pexiderized Cauchy and Jensen's Equations on Restricted Domains . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 125 - 135
  9. Peter Sarnak, Linking Numbers of Modular Knots . Commun. Math. Anal. Vol. 8 (2010). no. 2, pp. 136 - 144

Number 3 - 2010

  1. Qiangchang Ju, Yong Li, and Ronghua Pan, Initial Boundary Value Problem for Compressible Euler Equations with Relaxation . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 1 - 22
  2. Bernard Ducomet and Šárka Nečasová, Global Weak Solutions to the 1D Compressible Navier-Stokes Equations with Radiation . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 23 - 65
  3. Liviu Florin Dinu and Marina Ileana Dinu, Nonlinearized Fourier Approach, Gasdynamic Coherence, and Shock-Turbulence Interaction . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 66 - 91
  4. Ivan Kiguradze, Optimal Conditions of Solvability and Unsolvability of Nonlocal Problems for Essentially Nonlinear Differential Systems . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 92 - 101
  5. Mahouton Norbert Hounkonnou and Pascal Dkengne Sielenou, On Time-Space Dependent Conservation Laws of Nonlinear Evolution Differential Equations . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 102 - 119
  6. Martin Bohner and Suman Sanyal, The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 120 - 135
  7. Yue Fan, Shinuk Kim, Mark Kon, Louise Raphael, and Charles DeLisi, Regularization Techniques for Machine Learning on Graphs and Networks with Biological Applications  . Commun. Math. Anal. Vol. 8 (2010). no. 3, pp. 136 - 145